# SDR SWAA2023032821494

- Difficulty date: March 1, 2023
- Submitted: March 28, 2023
- Operation: Air carrier
- Aircraft: N291WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32539
- Aircraft time: 51,579 hours, 30,820 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Flange
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT # 2 ENGINE INBD T/R FRONT FLANGE CRACKED AT 10 O'CLOCK POSITION<[01] REPAIRED #2 ENGINE INBD T/R PER EA# 23-178-00707. REFERENCE LINE #764 OF THIS WORK ORDER FOR DETAILS.;[02] INSPECTION C/W REPAIRED #2 ENGINE INBD T/R PER EA# 23-178-00707. REFERENCE LINE #764 OF THIS WORK ORDER FOR DETAILS
